# SDR JJBA20220404006

- Difficulty date: April 4, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON ON AILERON DAMPER HINGE GOUGED. REMOVED AND REPLACED RT WING AILERON DAMPER HINGE.
